Inequalities for the area balance of absolutely continuous functions

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2018) Inequalities for the area balance of absolutely continuous functions. Studia Universitatis Babes-Bolyai Mathematica, 63 (1). 37 - 57. ISSN 0252-1938

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/37342
DOI https://doi.org/10.24193/subbmath.2018.1.03
Official URL http://www.cs.ubbcluj.ro/~studia-m/index.php/journ...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords Lebesgue integrable function f; inequalities; Jensen difference; Hermite-Hadamard inequalities
Citations in Scopus 2 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login